# SDR UALA2013070504692

- Difficulty date: July 4, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 73,588 hours, 27,400 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 780-800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT WEB UPPER ATTACH ANGLE HAS CRACKS AROUND FASTNER HOLES BS 780 TO 800, BL 0.   R & R FLOOR SUPPORT IAW DWG 140N3505 AND SRM 51-40-02, PAR 7C AND 53-00-51, FIG 201.  MAJOR REPAIR.
